# SDR 2008UALA02360

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 49,680 hours, 5,974 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BROKEN AT SEATS 33HJK.  REPLACED LAMP ASSY ON SEAT 33H.  OPERATION CHECKS OKAY.
